# SDR A6WA201240072

- Difficulty date: January 15, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 23,033 hours, 21,844 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM MOVES LT AND RT UNCOMMANDED WITH A/P ON OR OFF 3-5 DEGREES EACH WAY.  R & R AILERON CONTROL PANEL IAW AMM 27-12-10.  OPS CK NORMAL.
